Show simple item record

dc.contributor.authorSevastyanov, Alexey
dc.date.accessioned2019-11-27T00:07:27Z
dc.date.available2019-11-27T00:07:27Z
dc.date.issued2019-02-15
dc.identifier.citationSevastyanov , A 2019 , ' Strictly Transversal Slices to Conjugacy Classes in Algebraic Groups ' , Journal of Algebra , vol. 520 , pp. 309-366 . https://doi.org/10.1016/j.jalgebra.2018.11.008en
dc.identifier.issn0021-8693
dc.identifier.otherPURE: 141083800
dc.identifier.otherPURE UUID: 398f4a8c-fb16-4d29-b476-81460b961cb1
dc.identifier.otherScopus: 85057894713
dc.identifier.urihttps://hdl.handle.net/2164/13318
dc.descriptionThe author is grateful to Dave Benson for his help with the MAGMA software, to Institut des Hautes Études Scientifiques where this work was completed, and to referees for careful checking the numeric results in Appendix B and for useful comments on the draft on this text.en
dc.format.extent58
dc.language.isoeng
dc.relation.ispartofJournal of Algebraen
dc.rights© 2018. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectAlgebraic groupen
dc.subjectTransversal sliceen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleStrictly Transversal Slices to Conjugacy Classes in Algebraic Groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.jalgebra.2018.11.008
dc.date.embargoedUntil2019-11-27


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record